Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a theorem of Sabidussi


Author: Chong-yun Chao
Journal: Proc. Amer. Math. Soc. 15 (1964), 291-292
MSC: Primary 55.10; Secondary 05.62
MathSciNet review: 0159321
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. N. Kagno, Linear graphs of degree $ \leqq 6$ and their groups, Amer. J. Math. 68 (1946), 505-520. MR 0016642 (8:46e)
  • [2] G. Sabidussi, On a class of fixed-point-free graphs, Proc. Amer. Math. Soc. 9 (1958), 800-804. MR 0097068 (20:3548)
  • [3] H. Wieland, Permutation groups, California Inst. of Tech., Pasadena, Calif.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.10, 05.62

Retrieve articles in all journals with MSC: 55.10, 05.62


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0159321-0
PII: S 0002-9939(1964)0159321-0
Article copyright: © Copyright 1964 American Mathematical Society